Follow
Syed Abbas
Syed Abbas
Professor, School of Mathematical and Statistical Sciences, Indian Institute of Technology
Verified email at iitmandi.ac.in - Homepage
Title
Cited by
Cited by
Year
Existence of solutions to fractional order ordinary and delay differential equations and applications
S Abbas
Electronic Journal of Differential Equations 2011 (09), 1-11., 2011
140*2011
Global analysis of a delayed density dependent predator–prey model with Crowley–Martin functional response
JP Tripathi, S Tyagi, S Abbas
Communications in Nonlinear Science and Numerical Simulation 30 (1-3), 45-69, 2016
1242016
Dynamical analysis of a prey–predator model with Beddington–DeAngelis type function response incorporating a prey refuge
JP Tripathi, S Abbas, M Thakur
Nonlinear Dynamics 80 (1-2), 177-196, 2015
1132015
A modified analytical approach with existence and uniqueness for fractional Cauchy reaction–diffusion equations
S Kumar, A Kumar, S Abbas, M Al Qurashi, D Baleanu
Advances in Difference Equations 2020 (28), 1-18, 2020
912020
A density dependent delayed predator–prey model with Beddington–DeAngelis type function response incorporating a prey refuge
JP Tripathi, S Abbas, M Thakur
Communications in Nonlinear Science and Numerical Simulation 22 (1-3), 427-450, 2015
782015
Dynamical analysis of fractional-order modified logistic model
S Abbas, M Banerjee, S Momani
Computers & Mathematics with Applications 62 (3), 1098-1104, 2011
722011
Optimal Controls for Second Order Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion with Impulses
R Dhayal, M Malik, S Abbas, A Debbouchi
Mathematical Methods in the Applied Sciences 43 (7), 4107-4124, 2020
622020
Existence, uniqueness and stability analysis of allelopathic stimulatory phytoplankton model
S Abbas, M Banerjee, N HungerbŘhler
Journal of Mathematical Analysis and Applications 367 (1), 249-259, 2010
552010
Almost periodic solutions of neutral functional differential equations
S Abbas, D Bahuguna
Computers & Mathematics with Applications 55 (11), 2593-2601, 2008
532008
Existence and non-existence of spatial patterns in a ratio-dependent predator–prey model
M Banerjee, S Abbas
Ecological Complexity 21, 199-214, 2015
522015
Existence and attractivity of k-almost automorphic sequence solution of a model of cellular neural networks with delay
S Abbas, XIA Yonghui
Acta Mathematica Scientia 33 (1), 290-302, 2013
512013
Discrete fractional--order BAM neural networks with leakage delay: Existence and stability results
J Alzabut, T Swati, S Abbas
Asian Journal of Control 22 (1), 143-155, 2020
492020
Partial functional differential equation with an integral condition and applications to population dynamics
D Bahuguna, S Abbas, J Dabas
Nonlinear Analysis: Theory, Methods & Applications 69 (8), 2623-2635, 2008
482008
Local and global stability analysis of a two prey one predator model with help
JP Tripathi, S Abbas, M Thakur
Communications in Nonlinear Science and Numerical Simulation 19 (9), 3284-3297, 2014
472014
On near-optimal mean-field stochastic singular controls: necessary and sufficient conditions for near-optimality
M Hafayed, S Abbas
Journal of Optimization Theory and Applications 160 (3), 778-808, 2014
462014
Global dynamics of autonomous and nonautonomous SI epidemic models with nonlinear incidence rate and feedback controls
JP Tripathi, S Abbas
Nonlinear Dynamics 86, 337–351, 2016
452016
On Mean-Field Partial Information Maximum Principle of Optimal Control for Stochastic Systems with LÚvy Processes
M Hafayed, S Abbas, A Abba
Journal of Optimization Theory and Applications 167 (3), 1051-1069, 2015
442015
On Hyers–Ulam Mittag-Leffler stability of discrete fractional Duffing equation with application on inverted pendulum
AGM Selvam, D Baleanu, J Alzabut, D Vignesh, S Abbas
Advances in Difference Equations 2020 (1), 1-15, 2020
392020
Robust consensus of nonlinear multi‐agent systems via reliable control with probabilistic time delay
B Kaviarasan, R Sakthivel, S Abbas
Complexity 21 (S2), 138-150, 2016
392016
Pseudo almost automorphic solutions of some nonlinear integro-differential equations
S Abbas
Computers & Mathematics with Applications 62 (5), 2259-2272, 2011
392011
The system can't perform the operation now. Try again later.
Articles 1–20